# SDR UALA2008111303783

- Difficulty date: July 8, 2008
- Submitted: December 19, 2008
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 32,370 hours, 8,793 cycles
- Engine: Pwa PW4052
- System (JASC): 2421 · AC Generator-Alternator
- Part: Oil Cooler
- Part number: 21E841
- Condition: Faulty
- Location: Rt Idg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE 'R IDG VALVE' EICAS MSG DISPLAYED.  REPLACED NR 2 ENG IDG AIR OIL COOLER.  REPLACED IDG AIR-OIL HEAT EXCHANGER AND VALVE (P/N 51G760-600U).  REPLACED IDG OVERRIDE PRESSURE SWITCH - PRECAUTIONARY (P/N 51G160).  OP CHECKS NORMAL.
